# SDR DALA2023061504881

- Difficulty date: June 11, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,902 hours, 42,063 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE, MULTIPLE SPARKS ON CENTER WINDSHIELD AND CRACK FORMED. TURNED ANTI-ICE OFF PER QRH PROCEDURE. REMOVED CENTER WINDSHIELD IAW B717 AMM 56-11-01. REPLACED CENTER WINDOW HEAT CONTROLLER IAW AMM 30-41-01 A2-10. REPLACED THE CENTER WINDOW PER B717 AMM 56-11-01. OPERATIONAL CHECK OF THE WINDOW HEAT CONTROLLER COMPLIED WITH PER B717 AMM 30-41-01. (LP #9734886)
